Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla Sildenafil interaction
May 22, 2010

hi! I am HIV+ since 2005 and 5 months ago started Atripla. My viral load isn't yet undetectable (279 copies/ml) but my doctor believe that it will get soon undedectable . Do you agree? Sometimes (1-2 times/per week) I use Sildenafil as errection enhancer. Could this to problems or failure of my HIV therapy? Thnx for your time

Response from Mr. Vergel

Efavirenz in Atripla may speed up the clearance of Viagra from the blood, so a higher dose of Viagra may be required for the same effect.



Previous
What are MAC symptoms?
Next
Have been taking efavirenz for 18 months and still get sick

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement